What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Mar 29, 5:14 AM CST, 1 hour 51 minutes earlier.
Area forecast discussion, Mar 29, 5:14 AM CST, 1 hour 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
614 AM CDT Thu Mar 29 2018
...FLASH FLOODING AND SEVERE STORMS POSSIBLE THROUGH MID-DAY...
.UPDATE...
Updated for 12Z aviation discussion
&&
.AVIATION...
12Z TAF discussion:
Ongoing showers, along with a few embedded thunderstorms, continue
to affect most TAF sites across the region this morning, and will
continue to do so through much of the day. This will likely result
in flight categories bouncing from VFR to IFR through at least
early this afternoon. Rainfall could be heavy at times, especially
if observed with thunderstorms, which could take visibilities down
to LIFR categories for a brief period. Some severe storms will be
possible from late this morning through mid-afternoon at namely
KMEI and KHBG. Damaging winds gusts of 52 knots will be the
primary concern with these storms. However, a few tornadoes will
also be possible. All of this activity will come to and end from
west to east through the course of the late afternoon and early
evening, as a cold front slowly pushes east into and through the
region. Winds will be southerly ahead of the front around 7-10
knots, with a few higher gusts. Winds will become northwesterly
around 5-8 knots after the front passes. For the most part, VFR
categories are expected to prevail behind this front, but some
lingering low stratus and into Thursday night. /19/
&&
.DISCUSSION...
Today and Tonight:
The potential for a few severe storms and heavy rain resulting in
flash flooding, continues across portions of the forecast area.
While the threat for flash flooding persists primarily through the
morning hours and over areas along and northwest of the Natchez
Trace, the severe potential currently looks to run through early
afternoon and primarily across east Central and Southeast
Mississippi. This is the area that currently resides east and
south of an stalled outflow boundary that prompted some severe
storms across central and western portions of the forecast area
Wednesday afternoon and evening.
With this area remaining in the warm sector ahead of the outflow
boundary, coupled with 50-60 knots of deep-layer wind shear, and
increasing instability after sunrise when daytime heating ensues, a
few storms that move across East Central and Southeast Mississippi
ahead of or along the outflow boundary could become severe. Damaging
wind gusts will be the main concern with the most intense storms,
but a few tornadoes are possible as well. Although rain will linger
in the wake of any storms across these areas, the severe risk will
wane once the initial storms push through the area. Once the cold
front shifts east through the area this evening, rain chances are
expected to end across East and Southeast Mississippi.
Meanwhile, back across western and central portions of the forecast
area this morning, the potential for heavy rain resulting in flash
flooding will continue through the morning hours. Continued deep
moisture transport ahead of a cold front approaching East Texas,
aided by favorable jet dynamics aloft and intersecting cold pool
boundaries, will continue to promote a steady stream of showers and
embedded thunderstorms across much of the western half of the
forecast area this morning. As the front shifts closer to the area,
and/or the next outflow boundary/cold pool races east along the
central gulf coast this morning, this axis of rain plaguing the
western half of the CWA will finally begin to shift east across the
region, and the risk for flash flooding will come to an end. Until
then, I'll maintain the current Flash Flood Watch configuration, as
well as the ongoing "Elevated" and "Limited" threats for flash
flooding in the HWO.
As we head into the evening hours and overnight, rain is expected to
be at an end across the forecast area. Although, some clouds will
linger into the night. Winds will gradually become more west to
northwesterly through the night, with surface high pressure to the
northwest building into the forecast area. /19/
Friday through next Wednesday:
Expect a quieter extended period as the cold front will have moved
through the region by early morning Friday and drier air and more
seasonable temperatures move in by the weekend. With dry air and
surface ridging in, we should fall below normal into the low-mid 40s
(possible upper 30s into the Highway 25-Golden Triangle area) by
Saturday morning. Right now it looks as though frost potential will
remain low but something to keep an eye on. With high pressure
building through the region into the weekend, we should be able to
mix out, especially at the start of the weekend on Saturday, with
some slightly above normal high temperatures on Saturday. As trough
swings through the Great Lakes & into Canada a cold front will
slowly drape down to the south towards the Mid-South and just north
of our area by late weekend & into early next week (Sunday-Monday).
This could bring some light rain chances just near the Highway 82
corridor and some increasing clouds from the north. Because all the
forcing remains off to the north and east, most of the rain is
anafrontal and stays stalled just near or north of the area. South
of the front and clouds, we could warm well above normal into the
upper 70s to low 80s due to warming thermal profiles.
Around early next week on Tuesday, model solutions seems to become
more divergent as split flow develops over the Desert Southwest and
Plains, helping a low pressure system slowly develop. With continued
southerly return flow, expect increasing warmth and moisture to feed
into the area. This will help rain and storm chances to increase as
we approach around mid-week. There are some divergence in the
overall synoptic pattern but the new 00Z Euro seems to be a little
more in line with the GFS, with the Euro showing a trough/upper
level jet energy diving into the Great Lakes and some phasing with
the split flow to the south. This would help move a cold front and
better rain & storm chances and some more organized convective
potential around late Tuesday and into early Wednesday. For now,
expect increasing clouds, rain and storm chances by early-mid week
next week. /DC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 71 50 69 43 / 100 13 0 0
Meridian 72 50 69 42 / 100 20 0 0
Vicksburg 73 51 70 44 / 100 10 0 0
Hattiesburg 73 52 73 44 / 100 21 0 0
Natchez 74 52 71 46 / 100 11 0 0
Greenville 71 48 66 44 / 100 12 0 0
Greenwood 70 48 67 42 / 100 17 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 1 PM CDT this afternoon for MSZ018-019-
025>029-032-034>037-040>043-047-048-053-059-060.
LA...Flash Flood Watch until 1 PM CDT this afternoon for LAZ007>009-
015-016-023>026.
AR...Flash Flood Watch until 1 PM CDT this afternoon for ARZ074-075.
&&
19Hazardous weather outlook, Mar 29, 3:31 AM CST, 3 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
431 AM CDT Thu Mar 29 2018
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032-
034>037-040>043-047-048-053-059-060-292000-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Choctaw-
Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-
Madison MS-Warren-Hinds-Claiborne-Jefferson-Adams-
431 AM CDT Thu Mar 29 2018
This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, southwest Mississippi, and
west central Mississippi.
.DAY ONE...Today and Tonight...
FLOODING
THREAT...Elevated
TIMING...Today
Heavy rainfall is expected to continue through this afternoon.
Event rainfall totals of 2 to 4 inches, with locally higher
amounts, are likely. Some incidents of flash flooding and river
flooding are expected during this timeframe.
(https://www.weather.gov/images/jan/graphicast/image1.png)
.DAYS TWO THROUGH SEVEN...Friday through Wednesday...
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.
MSZ030-031-033-038-044-049-054-292000-
Clay-Lowndes-Oktibbeha-Winston-Leake-Rankin-Copiah-
431 AM CDT Thu Mar 29 2018
This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and northeast Mississippi.
.DAY ONE...Today and Tonight...
FLOODING
THREAT...Limited
TIMING...Today
Heavy rainfall is possible across the outlook area through this
afternoon. Event rainfall totals of 1 to 2 inches, with locally
higher amounts, are likely. Some incidents of flash flooding and
river flooding will be possible during this timeframe.
(https://www.weather.gov/images/jan/graphicast/image1.png)
.DAYS TWO THROUGH SEVEN...Friday through Wednesday...
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.
MSZ039-045-046-050-051-055-056-061>064-292000-
Noxubee-Neshoba-Kemper-Scott-Newton-Simpson-Smith-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-
431 AM CDT Thu Mar 29 2018
This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southwest Mississippi.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today
FLOODING
THREAT...Limited
TIMING...Today
Isolated severe storms capable of producing damaging wind gusts
will be possible from late this morning through early this
afternoon. A tornado cannot be ruled out.
Heavy rainfall is possible across the outlook area through this
afternoon. Event rainfall totals of 1 to 2 inches, with locally
higher amounts, are likely. Some incidents of flash flooding and
river flooding will be possible during this timeframe.
(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)
.DAYS TWO THROUGH SEVEN...Friday through Wednesday...
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.
MSZ052-057-058-065-066-072>074-292000-
Lauderdale-Jasper-Clarke-Covington-Jones-Marion-Lamar-Forrest-
431 AM CDT Thu Mar 29 2018
This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.
.DAY ONE...Today and Tonight...
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today
FLOODING
THREAT...Limited
TIMING...Today
Severe storms capable of producing damaging wind gusts will be
possible from late this morning through early this afternoon. A
few tornadoes are possible as well.
Heavy rainfall is possible across the outlook area through this
afternoon. Event rainfall totals of 1 to 2 inches, with locally
higher amounts, are likely. Some incidents of flash flooding and
river flooding will be possible during this timeframe.
(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)
.DAYS TWO THROUGH SEVEN...Friday through Wednesday...
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.
19
&&
...HAZARD LEGEND...
*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.
*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN Home page...
https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
https://www.weather.gov/jan/safe
Latest Weather Briefing...
https://www.weather.gov/jan/weather_briefing
Find NWS JAN on Facebook...
https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
@NWSJacksonMS
Follow NWS JAN on Youtube...
https://www.youtube.com/user/NWSJacksonMiss
...ADDITIONAL URLS FOR FLOODING ISSUES...
Current Watches and Warnings...
https://www.weather.gov/jan/safe_HeavyRain
Observed Precipitation Images...
https://www.weather.gov/jan/precipmaps
River Forecast Center...
https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
Storm Prediction Center (SPC)...
www.spc.noaa.gov/
Meso Analysis...
www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
www.spc.noaa.gov/products/outlook/
Storm Reports...
www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Mar 29, 5:35 AM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
635 AM CDT THU MAR 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND DMG MATHISTON 33.54N 89.12W
03/28/2018 WEBSTER MS STORM CHASER
NUMEROUS TREES DOWN AND TIN BLOWN OFF A BARN
ROOF REPORTED BY STORM CHASER.
0932 PM TSTM WND DMG 1 NNE WEIR 33.28N 89.28W
03/28/2018 CHOCTAW MS STORM CHASER
SEVERAL TREES DOWN, LIGHT FIXTURES BLOWN
AWAY AND FENCE BLOWN DOWN NEAR WEIR REPORTED
BY STORM CHASER.
0913 PM TSTM WND DMG 6 ENE FLOWOOD 32.36N 90.02W
03/28/2018 RANKIN MS BROADCAST MEDIA
SHINGLE DAMAGE TO ROOF, FENCE BLOWN DOWN.
GARDEN OF MANSHIP SUBDIVISION.
0858 PM TSTM WND DMG 8 NNW MABEN 33.65N 89.15W
03/28/2018 WEBSTER MS EMERGENCY MNGR
FEW TREES DOWN.
0855 PM HAIL MABEN 33.55N 89.08W
03/28/2018 E0.50 INCH OKTIBBEHA MS PUBLIC
DIME SIZED HAIL IN MABEN REPORTED BY STORM
SPOTTER.
0853 PM TSTM WND DMG 4 SSE MABEN 33.49N 89.06W
03/28/2018 OKTIBBEHA MS EMERGENCY MNGR
TREES DOWN.
0853 PM TSTM WND DMG 3 NW MABEN 33.59N 89.12W
03/28/2018 WEBSTER MS EMERGENCY MNGR
A FEW TREES DOWN ON THE TRACE.
0848 PM TSTM WND DMG 4 S MATHISTON 33.48N 89.14W
03/28/2018 CHOCTAW MS BROADCAST MEDIA
TREES AND POWERLINES DOWN IN SHERWOOD SOUTH
OF MATHISTON. REPORT AND PICTURES RELAYED
VIA SOCIAL MEDIA.
0832 PM TSTM WND DMG 8 NW ACKERMAN 33.39N 89.28W
03/28/2018 CHOCTAW MS EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE NORTHERN
PORTIONS OF THE COUNTY. TREES ACROSS THE
NATCHEZ TRACE. REPORTED BY EMA.
0831 PM TSTM WND DMG 5 NE FRENCH CAMP 33.35N 89.35W
03/28/2018 CHOCTAW MS EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5
NE FRENCH CAMP. TREES DOWN ON THE TRACE.
0809 PM TSTM WND DMG 5 ENE KILMICHAEL 33.47N 89.48W
03/28/2018 WEBSTER MS PUBLIC
POWER OUTAGES IN THE SIBLEYTON COMMUNITY
REPORTED VIA SOCIAL MEDIA.
0747 PM TSTM WND DMG 3 W GOODMAN 32.98N 89.96W
03/28/2018 HOLMES MS LAW ENFORCEMENT
TREES DOWN ALONG HWY 14.
0735 PM FLASH FLOOD 3 W YAZOO CITY 32.87N 90.45W
03/28/2018 YAZOO MS EMERGENCY MNGR
WATER COVERED SEVERAL ROADS AROUND YAZOO
CITY.
0722 PM TSTM WND DMG 7 ENE TCHULA 33.23N 90.12W
03/28/2018 HOLMES MS LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY.
0715 PM TSTM WND DMG 4 WNW LEXINGTON 33.14N 90.11W
03/28/2018 HOLMES MS LAW ENFORCEMENT
TREE DOWN ALONG HWY 12.
0657 PM TSTM WND DMG 1 SSW EDEN 32.97N 90.33W
03/28/2018 YAZOO MS EMERGENCY MNGR
TREE AND POWER LINE DOWN.
0625 PM HAIL 6 SW LOUISE 32.92N 90.66W
03/28/2018 E1.75 INCH SHARKEY MS STORM CHASER
A SWATH OF PEA TO GOLF BALL SIZED HAIL FROM
NORTHWEST OF HOLLY BLUFF TO SOUTH OF LOUISE
WITH WINDS ESTIMATED NEAR 80 MPH REPORTED BY
STORM CHASER.
0552 PM HAIL 4 S LAKE PROVIDENCE 32.76N 91.18W
03/28/2018 E1.00 INCH EAST CARROLL LA PUBLIC
0550 PM HAIL TRANSYLVANIA 32.68N 91.19W
03/28/2018 E1.75 INCH EAST CARROLL LA PUBLIC
GOLF BALL SIZED HAIL IN TRANSYLVANIA
REPORTED VIA SOCIAL MEDIA.
0550 PM TSTM WND DMG 1 S LAKE PROVIDENCE 32.80N 91.18W
03/28/2018 EAST CARROLL LA LAW ENFORCEMENT
TREES AND POWERLINES BLOWN DOWN WITH SOME
WINDOWS BLOWN OUT.
0550 PM HAIL 1 S LAKE PROVIDENCE 32.80N 91.18W
03/28/2018 E1.75 INCH EAST CARROLL LA LAW ENFORCEMENT
GOLF BALL SIZE HAIL BROKE SOME WINDOWS OF
HOMES.
0525 PM TSTM WND DMG 5 SSW DELHI 32.39N 91.54W
03/28/2018 FRANKLIN LA PUBLIC
TREE DOWN ACROSS HWY 859, VIA SOCIAL MEDIA.
0524 PM TSTM WND DMG MANGHAM 32.31N 91.77W
03/28/2018 RICHLAND LA PUBLIC
TREE ON A HOUSE IN MANGHUM REPORTED VIA
SOCIAL MEDIA.
0512 PM HAIL 1 SE RAYVILLE 32.46N 91.75W
03/28/2018 E0.50 INCH RICHLAND LA PUBLIC
DIME SIZED HAIL REPORTED IN RAYVILLE VIA
SOCIAL MEDIA.
0510 PM TSTM WND DMG 4 NNE BASKIN 32.31N 91.72W
03/28/2018 FRANKLIN LA PUBLIC
NUMEROUS TREES DOWN NORTHEAST OF BASKIN,
LIKELY TORNADO REPORTED VIA SOCIAL MEDIA.
0506 PM TSTM WND DMG 3 N WINNSBORO 32.21N 91.73W
03/28/2018 FRANKLIN LA PUBLIC
TREES DOWN JUST NORTH OF WINNSBOORO REPORTED
VIA SOCIAL MEDIA.
&&Special weather statement, Mar 29, 5:47 AM CST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
647 AM CDT THU MAR 29 2018
MSZ049-291230-
Rankin MS-
647 AM CDT THU MAR 29 2018
...A STRONG THUNDERSTORM WILL AFFECT RANKIN COUNTY UNTIL 730 AM
CDT...
At 647 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Pisgah to near Monterey. Movement was
east at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Pisgah, Goshen Springs and Fannin around 650 AM CDT.
Leesburg around 705 AM CDT.
Cato around 710 AM CDT.
Johns around 720 AM CDT.
Pelahatchie around 730 AM CDT.
Other locations impacted by these storms include Puckett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3205 9009 3253 8992 3256 8989 3257 8987
3258 8986 3259 8979 3236 8973 3205 8973
TIME...MOT...LOC 1147Z 259DEG 17KT 3249 8989 3217 9003
19Special weather statement, Mar 29, 6:16 AM CST, 49 minutes before
Special Weather Statement
National Weather Service Jackson MS
716 AM CDT THU MAR 29 2018
MSZ044-050-291300-
Scott MS-Leake MS-
716 AM CDT THU MAR 29 2018
...A STRONG THUNDERSTORM WILL AFFECT LEAKE AND SCOTT COUNTIES UNTIL
800 AM CDT...
At 715 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Ludlow to Forkville to near
Pelahatchie. Movement was east at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Forkville around 720 AM CDT.
Pulaski around 730 AM CDT.
Harperville, Tuscola and Hillsboro around 735 AM CDT.
Steele around 745 AM CDT.
Forest around 750 AM CDT.
Madden around 755 AM CDT.
Edinburg around 800 AM CDT.
Other locations impacted by these storms include Lena, Walnut Grove,
Lake, Redwater, Sebastopol and Standing Pine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3222 8973 3236 8973 3258 8978 3260 8978
3264 8973 3273 8973 3288 8932 3228 8932
TIME...MOT...LOC 1215Z 253DEG 26KT 3261 8968 3246 8967 3225 8974
DCSpecial weather statement, Mar 29, 6:28 AM CST, 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
728 AM CDT THU MAR 29 2018
MSZ062-291300-
Lincoln MS-
728 AM CDT THU MAR 29 2018
...A STRONG THUNDERSTORM WILL AFFECT LINCOLN COUNTY UNTIL 800 AM
CDT...
At 727 AM CDT, Meteorologists were tracking a strong thunderstorm
near Center Point, or 9 miles northwest of Mccomb, moving northeast
at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Bogue Chitto around 735 AM CDT.
Enterprise and Ruth around 745 AM CDT.
East Lincoln around 750 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3135 9063 3152 9063 3169 9025 3135 9025
TIME...MOT...LOC 1227Z 242DEG 36KT 3137 9053
DC
Special weather statement, Mar 29, 6:49 AM CST, 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
749 AM CDT THU MAR 29 2018
MSZ055-056-064-065-291330-
Smith MS-Jefferson Davis MS-Covington MS-Simpson MS-
749 AM CDT THU MAR 29 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SIMPSON...
SOUTHWESTERN SMITH...NORTHWESTERN COVINGTON AND NORTHWESTERN
JEFFERSON DAVIS COUNTIES UNTIL 830 AM CDT...
At 749 AM CDT, Meteorologists were tracking a strong thunderstorm
near Clem, or 13 miles southwest of Magee, moving northeast at 40
mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Mount Olive around 805 AM CDT.
Magee around 810 AM CDT.
Raleigh and Center Ridge around 830 AM CDT.
Other locations impacted by this storm include Mize.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3164 8995 3188 8995 3210 8947 3176 8947
TIME...MOT...LOC 1249Z 234DEG 34KT 3170 8985
DC
Special weather statement, Mar 29, 6:59 AM CST, 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
759 AM CDT THU MAR 29 2018
MSZ045-050-051-056-057-291345-
Smith MS-Scott MS-Newton MS-Neshoba MS-Jasper MS-
759 AM CDT THU MAR 29 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN JASPER...NEWTON...
NORTHEASTERN SMITH...SOUTHEASTERN SCOTT AND NESHOBA COUNTIES UNTIL
845 AM CDT...
At 758 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from 6 miles west of Stallo to 6 miles
southwest of Conehatta to near Pineville. Movement was east at 30
mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Lawrence, Stallo and Burnside around 810 AM CDT.
Newton, Decatur, Stratton and Roberts around 825 AM CDT.
Nanih Waiya around 830 AM CDT.
Little Rock around 835 AM CDT.
Garlandville around 840 AM CDT.
Duffee and Rose Hill around 845 AM CDT.
Other locations impacted by these storms include Tucker, Chunky,
Lake, Montrose and Hickory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3214 8892 3207 8960 3227 8944 3258 8932
3293 8932 3293 8902 3292 8893 3293 8892
TIME...MOT...LOC 1258Z 258DEG 27KT 3291 8922 3239 8934 3211 8946
DC